# SDR DL757040473

- Difficulty date: May 27, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N608DA
- Make and model: Boeing 757232
- Aircraft serial: 22815
- Aircraft time: 60,867 hours, 32,343 cycles
- Engine time: 29,878 hours, 41,391 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Part serial: P1175
- Condition: Low
- Location: Apu
- Part time: 29,878 hours, 41,391 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT AND APU SHUTDOWN FOLLOWED WITH APU OIL QTY MESSAGE.  SERVICED OIL.
